# SDR UALA2013020800772

- Difficulty date: February 8, 2013
- Submitted: February 8, 2013
- Operation: Air carrier
- Aircraft: N551UA
- Make and model: Boeing 757222
- Aircraft serial: 25399
- Aircraft time: 80,059 hours, 23,177 cycles
- Engine: Pwa PW2037
- System (JASC): 2897 · Fuel System Wiring
- Part: Wire
- Condition: Shorted
- Location: Fuel System
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 SPAR VALVE LIGHT REMAINS LIT AT ALL TIMES.  ENGINE DOES NOT START, NO FUEL FLOW.   NO POWER ON ONE SIDE OF ENGINE 2 SPAR VALVE CB ON P6-1 PANEL.  AFTER CHANGING CIRCUIT BREAKER WILL NOT STAY IN.  SUSPECT VALVE IS ALSO BAD.  HUNG NEW SPAR VALVE ACTUATOR, SPARE VALVE CB TRIPS, ALSO TRIPS WITH CONNECTOR REMOVED FROM ACTUATOR.  NR 2 ENGINE FUEL CONTROL SW. SELECTED TO RUN, CB STAYED IN, & SPA. CONNECTOR D42342J DISCONNECTED CB STAYS IN.  FOUND CONTINUITY TO GRD ON PIN 6 OF CONNECTOR D2022 WITH CONNECTOR D42342J DISCONNECTED.  FOUND WIRE W3484-1007-18 SHORTED TO GROUND AT OLD SPLICE REPAIR.  CUT OUT DAMAGED WIRE & SPLICED IN NEW WIRE.
